# SDR IPXA2019101848018

- Difficulty date: October 18, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 19,984 hours, 12,432 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Intermittent
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A**SUPPLEMENTAL SDR** CREW ENTRY DOOR OUTSIDE HANDLE WORK INTERMITTENTLY WHEN CLOSING DOOR FROM OUTSIDE. DEFERRED MAIN CABIN L1 DOOR PER MEL 52-11-01-5.R/R L1 DOOR EXTERIOR HANDLE ASSY PER AMM 52-11-21. OPS CHECKS SATIS. THIS CLEARS M686788
